# SDR FDEA201010054019

- Difficulty date: October 5, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR ACCESSORY COMPARTMENT, INBD SLAT DRIVE CONTROL RETENTION MECHANISM (LT SIDE) HAS 2 SHEARED MECHANICAL FUSES.
